# SDR SWAA2022033078116

- Difficulty date: February 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FORWARD CARGO COMPARTMENT LOC.STR25L TO STR26L AND BETWEEN STA 460LH TO STA 480LH 2022-109408 / [01] TOOL USED P/N 500-196-30 S/N A20231804 CAL DUE DATE 6 AUG 22. AND RADIUS GAUGE P/N S167C S/N AE-28563 CAL DUE DATE 14 JUL 22.;[02] REPLACED WEB LOC. FORWARD CARGO COMPARTMENT AT STR25L TO STR26L AND BETWEEN STA 460LH TO STA 480 LH IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7510 REV: -. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED WEB LOC. FORWARD CARGO COMPARTMENT AT STR25L TO STR26L AND BETWEEN STA 460LH TO STA 480 LH IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7510 REV: -. RII .SEE INDIVIDUAL SIGNOFF BELOW
